# SDR COMA0160362

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,868 hours, 16,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 16,868 hours, 16,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ANGLES AT BL27 (LT & RT) AND INTERCOSTALS AT BL 36 (LT & RT) AT FS 484 ARE CRACKED.  INSTALLED NEW SERVICEABLE LT & RT INBOARD AND OUTBOARD 484 ANGLES IAW WVAC EO 601R-53-2413A.
